RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 423, Pages 166–182 (Mi znsl6003)  

This article is cited in 1 scientific paper (total in 1 paper)

Inherently non-finitely generated varieties of aperiodic monoids with central idempotents

Edmond W. H. Lee

Division of Math., Science, and Technology, Nova Southeastern University, 3301 College Avenue, Fort Lauderdale, Florida 33314, USA

Abstract: Let $\mathscr A$ denote the class of aperiodic monoids with central idempotents. A subvariety of $\mathscr A$ that is not contained in any finitely generated subvariety of $\mathscr A$ is said to be inherently non-finitely generated. A characterization of inherently non-finitely generated subvarieties of $\mathscr A$, based on identities that they cannot satisfy and monoids that they must contain, is given. It turns out that there exists a unique minimal inherently non-finitely generated subvariety of $\mathscr A$, the inclusion of which is both necessary and sufficient for a subvariety of $\mathscr A$ to be inherently non-finitely generated. Further, it is decidable in polynomial time if a finite set of identities defines an inherently non-finitely generated subvariety of $\mathscr A$.

Key words and phrases: monoid, aperiodic monoid, central idempotent, variety, finitely generated, inherently non-finitely generated.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 209:4, 588–599

Bibliographic databases:

UDC: 512.5
Received: 03.10.2013
Language:

Citation: Edmond W. H. Lee, “Inherently non-finitely generated varieties of aperiodic monoids with central idempotents”, Problems in the theory of representations of algebras and groups. Part 26, Zap. Nauchn. Sem. POMI, 423, POMI, St. Petersburg, 2014, 166–182; J. Math. Sci. (N. Y.), 209:4 (2015), 588–599

Citation in format AMSBIB
\Bibitem{Lee14}
\by Edmond~W.~H.~Lee
\paper Inherently non-finitely generated varieties of aperiodic monoids with central idempotents
\inbook Problems in the theory of representations of algebras and groups. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 423
\pages 166--182
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3480696}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 209
\issue 4
\pages 588--599
\crossref{https://doi.org/10.1007/s10958-015-2515-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943358523}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6003
  • http://mi.mathnet.ru/eng/znsl/v423/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Gusev, “On the lattice of overcommutative varieties of monoids”, Russian Math. (Iz. VUZ), 62:5 (2018), 23–26  mathnet  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:96
    Full text:30
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020